# SDR UIEA2013121000590

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 62,681 hours, 9,945 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENG PRECAUTIONARY SHUT DOWN, ENG 1 CONTROL STATUS MESSAGE.  WINDMILL INSPECTION COMPLIED WITH, NO DEFECTS NOTED.  TROUBLESHOT CONTROL STATUS MESSAGE, NOTHING FOUND.  ENG RUN PERFORMED, ENG CONTROL MESSAGE RETURNED, ABNORMAL PARAMETERS FOUND.  TROUBLESHOOTING IN WORK.
